The Akiyama-Tanigawa algorithm for Bernoulli numbers

    Research output: Contribution to journalArticlepeer-review

    18 Citations (Scopus)


    A direct proof is given for Akiyama and Tanigawa'a algorithm for computing Bernoulli numbers. The proof uses a closed formula for Bernoulli numbers expressed in terms of Stirling numbers. The outcome of the same algorithm with di erent initial values is also brie y discussed.

    Original languageEnglish
    Pages (from-to)1-7
    Number of pages7
    JournalJournal of Integer Sequences
    Issue number2
    Publication statusPublished - 2000

    All Science Journal Classification (ASJC) codes

    • Discrete Mathematics and Combinatorics


    Dive into the research topics of 'The Akiyama-Tanigawa algorithm for Bernoulli numbers'. Together they form a unique fingerprint.

    Cite this